# SDR P5CA9500538

- Difficulty date: July 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Nr 4l Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SKIN AT NR 4L DOOR LOWER HINGE CUTOUT.  REPAIRED BY BLEND OUT, WITHIN LIMITS PER BOEING SRM 52-00-02.
